On output regulation for linear systems
Journal Article
(2001)
Author(s)
A Saberi (External organisation)
AA Stoorvogel (TU Delft - Discrete Mathematics and Optimization)
P Sannuti (External organisation)
Research Group
Discrete Mathematics and Optimization
To reference this document use:
https://resolver.tudelft.nl/uuid:5fdfd550-411d-4dd4-bdc3-a4d1e821eaeb
More Info
expand_more
expand_more
Publication Year
2001
Research Group
Discrete Mathematics and Optimization
Issue number
8
Volume number
74
Pages (from-to)
783-810
No files available
Metadata only record. There are no files for this record.